# SDR EIAA9616

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356115
- Condition: Failed
- Location: Nr 5
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ANC - UPON LANDING AT ANC, FOUND NR 5 TIRE TREAD SEPARATED, HOWEVER, THE TIRE WAS STILL INFLATED.  THE LEFT BODY MLG OUTBOARD DOOR AND ADJACENT AREA SUFFERED DAMAGE AS A RESULT.  REMOVED AND REPLACED NR 5 AND NR 6 TIRE ASSEMBLY.  TEMPORARY REPAIR ACCOMPLISHED ON THE LT BMLG OUTBOARD DOOR AND ADJACENT AREA PER ECRA 482-52-101-1 TO FLY AIRCRAFT TO JFK, WHERE PERMANENT REPAIR WAS ACCOMPLISHED.  (X)
